MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ULTRAFILTER U9000; SUBSYSTEM, WATER PURIFICATION

BAXTER HEALTHCARE CORPORATION ULTRAFILTER U9000; SUBSYSTEM, WATER PURIFICATION
Catalog Number 112062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from two (2) u9000 ultrafilters during hemodialysis therapy with an ak95 machine.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction: d4: lot number additional information: h6, h11 h11: the actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos did not identify any abnormalities that could have contributed to the reported condition.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined as no further or actual sample testing could be performed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6, h11.Six (6) companion samples were received for evaluation.During visual inspection, no conspicuous features related to the reported failure were identified.The process data was reviewed based on the companion sample barcodes, and no issues were noted.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRAFILTER U9000
Common Device Name
SUBSYSTEM, WATER PURIFICATION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21096025
Report Number9611369-2024-00240
Device Sequence Number15729771
Product Code FIP
UDI-Device Identifier07332414102500
UDI-Public07332414102500
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K201809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112062
Device Lot Number3-1901-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/27/2025
03/04/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/05/2025
03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AK95 MACHINE
Patient SexUnknown